# SDR SWAA2022022579899

- Difficulty date: November 26, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 69,094 hours, 41,040 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY FAIRING 194GL CRACKED / REPAIRED CRACK ON BODY FAIRING 194GL IAW SRM 53-60-70-22-1 TABLE 201 + SRM 51-70-04-2R-0 + 51-70-04-2R-2. DAMAGE WAS BEYOND ALLOWABE LIMITS IAW SRM 53-60-70-1A-1 PARA 4. A. (1) DAMAGE WAS WITHIN 3' OR A FASTENER. 80733U 27DEC18
